Comment on “Analytical series expressions for Hantush's M and S functions” by Michael G. Trefry

Barry, Andrew, Parlange, J.-Y. and Crapper, Martin (1999) Comment on “Analytical series expressions for Hantush's M and S functions” by Michael G. Trefry. Water Resources Research, 35 (7). pp. 2279-2280. ISSN 0043-1397

[img]
Preview
Text
Barry_et_al-1999-Water_Resources_Research.pdf - Published Version

Download (175kB) | Preview
Official URL: https://doi.org/10.1029/1999WR900056
Item Type: Article
Subjects: H100 General Engineering
Department: Faculties > Engineering and Environment > Mechanical and Construction Engineering
Depositing User: Becky Skoyles
Date Deposited: 08 Jun 2016 10:11
Last Modified: 11 Oct 2019 09:53
URI: http://nrl.northumbria.ac.uk/id/eprint/27062

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics